# SDR MWEA080014

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 57,755 hours, 46,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SERVICE PANEL, BOX AND FUSELAGE SKIN SEPARATED AND CORROSION LEVEL 1 FOUND IN BETWEEN AT FORWARD LOWER CORNER.  CUT OUT DAMAGE AND FABRICATED AND INSTALLED DOUBLER.
